# SDR ASAA2016032216062

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 43,889 hours, 16,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN 17F MISSING.  ACFT GROUNDED.  REINSTALLED EXIT SIGN COVER AT ROW 17F LOWER SIDEWALL AS REQUIRED.
